Acute Viral Hepatitis Due to Co-infection With Hepatitis A and Hepatitis B in an Intravenous Drug User.
Аннотация
Injection drug users are at high risk of contracting human immunodeficiency virus (HIV), hepatitis B virus (HBV), and hepatitis C virus (HCV) due to parenteral exposure. Hepatitis A virus (HAV) is classically thought to be transmitted through the fecal-oral route, but injection drug use is increasingly recognized as a risk factor. It is well documented that there is a high prevalence of total antibodies to HAV in injection drug users, although there is limited data about the prevalence of acute HAV in injection drug users. Acute viral hepatitis is most often due to HAV, HBV, or hepatitis E virus (HEV), and it is rare to have acute co-infection with these viruses. We report a case of acute viral hepatitis due to co-infection with both HAV and HBV in an injection drug user.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.